A Common Fixed point Theorem for fuzzy Type mapping in Hilbert space

AUTHOR AND
AFFILIATION

RAJESH SHRIVASTAVA*, ANIL RAJPUT** and SHIV KUMAR SINGH***

*Govt. Science & Commerce Benazeer College, Bhopal (INDIA)
**Bhabha Engineering Research Institute – MCA, Bhopal (INDIA)
***Sagar Institute of Science and Technology, Bhopal (INDIA)
*(email: rajeshraju0101@rediffmail.com)  **(email: dranilrajput@hotmail.com)  ***(email:lekh13@yahoo.com)

KEYWORDS:

fuzzy mapping, Hilbert space, fixed point, approximate quantity.

Issue Date:

August 2012

Pages:

ISSN:

2319-8044 (Online) – 2231-346X (Print)

Source:

Vol.24 – No.2

PDF

Click Here Download PDF

DOI:

jusps-A

ABSTRACT:

In this paper we worked out fixed point theorem for fuzzy mapping on Hilbert space.

Copy the following to cite this Article:

RAJESH SHRIVASTAVA*, ANIL RAJPUT** and SHIV KUMAR SINGH***, “A Common Fixed point Theorem for fuzzy Type mapping in Hilbert space”, Journal of Ultra Scientist of Physical Sciences, Volume 24, Issue 2, Page Number , 2016


Copy the following to cite this URL:

RAJESH SHRIVASTAVA*, ANIL RAJPUT** and SHIV KUMAR SINGH***, “A Common Fixed point Theorem for fuzzy Type mapping in Hilbert space”, Journal of Ultra Scientist of Physical Sciences, Volume 24, Issue 2, Page Number , 2016

Available from: http://www.ultrascientist.org/paper/411/


In this paper we worked out fixed point theorem for fuzzy mapping on Hilbert space.